Numerical solution of fractional order logistic equations via conformable fractional differential transform method


Gunerhan H., Yigider M., Manafian J., İLHAN O. A.

JOURNAL OF INTERDISCIPLINARY MATHEMATICS, vol.24, pp.1207-1220, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24
  • Publication Date: 2021
  • Doi Number: 10.1080/09720502.2021.1918319
  • Title of Journal : JOURNAL OF INTERDISCIPLINARY MATHEMATICS
  • Page Numbers: pp.1207-1220
  • Keywords: Conformable fractional differential transform method, Fractional order logistic equations, Caputo fractional derivative, Fast convergent series, Approximate solution, APPROXIMATE SOLUTION, SOLVING SYSTEMS, MODEL

Abstract

In this study, a nonlinear fractional logistic equations is proposed in the context of a modified form of the conformable fractional-order derivative. The analytical and approximate-analytical solutions are obtained for the proposed mathematical model via the method of conformable fractional differential transform method (CFDTM) and all obtained results have been analyzed and compared with homotopy perturbation method (HPM). With plotting the figures, we compared the CFDTM, HPM, and exact solution together and conclude that the CFDTM solution is closer than the exact solution in comparison with the HPM. The methods are illustrated by two examples of FOLE and solution is obtained. All obtained solutions have been analyzed and compared graphically to validate the effiency and applicability of all results.